# SDR MWEA011460

- Difficulty date: November 22, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 71,312 hours, 60,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991224617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WEB IN AFT ACCESSORY COMPARTMENT HAS A CRACK EXTENDING FROM LIGHTENING HOLE JUST OF STRINGER 11 AT STATION 1038.  INSTALLED DOUBLER IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 53-01 FIGURE 2, SHEET 3.
